# SDR DALA2022102706972

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 BROKEN OVERWING EMERGENCY EXIT COVERS (3E/A) OF THE RH AFT/FWD AND LH FWD. CORRECTIVE ACTION: SUMMARY OF NRC 00076: EMERGENCY EXIT COVERS (3E/A) OF THE RH AFT /FWD AND LH FWD. WERE REPAIRED PER B757-200 AMM 25-00. (2469220)
